# SDR 95ZZZW741

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 985
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING C-CHECK, FOUND FUSELAGE SKIN BULGE AT STATION 985, LONGERON 24R.  REMOVED LONGERON, CLEANED AREA, REPLACED LONGERON SERCTION AND END CAP PER SRM 53-02, FIGURE 4.  (W)
